# SDR SWAA2024120555738

- Difficulty date: November 1, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 52,215 hours, 34,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD LOCATED BS 303.9 AT LEVEL STR17L AT FWD GALLEY AREA 2024-680375<[01] REPLACED INNER CHORD LOC. BETWEEN BS 360 TO BS 377 LBL57 WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND #DWG: 141A8110 SHEET: 11 REV:- #DWG: 142A0050 SHEET: 15 REV:-. AND SRM 51-10-02 ITEM 9 AND SRM 51-40-02.  SEE INDIVIDUAL SIGNS OFF BELOW;[02] CORRECTED STEP 1  REPLACED INNER CHORD LOC. BETWEEN BS 270 TO BS 360 LBL57 WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND #DWG: 141A8110 SHEET: 11 REV:- #DWG: 142A0050 SHEET: 15 REV:-. AND SRM 51-10-02 ITEM 9 AND SRM 51-40-02.  SEE INDIVIDUAL SIGNS OFF BELOW;[03] REPLACED INNER CHORD LOC. BETWEEN BS 270 TO BS 360 LBL57 WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND #DWG: 141A8110 SHEET: 11 REV:- #DWG: 142A0050 SHEET: 15 REV:-. AND SRM 51-10-02 ITEM 9 AND SRM 51-40-02 RII CERTIFIED
